Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    0
  • views
    10569

Day 95

ananaz

196 views

Since I've stopt with the doxyxycline (only two days now) my face is getting back to were it was. I can feel new cysts coming up and my cheeks are bumpy and red again. Damn it. Won't it EVER go away?

I think I'm getting better at accepting the situation. It's really not that simple, but I'm trying to stay positive about myself. A few of my friends told me that it isn't that bad and they still think I'm a beautiful person, and I should stick with that. I'll just avoid mirrors for a while :shhh: I'm allowing myself two mirror-moments a day: when I wake up to put my make-up on, and before I go to bed to wash my face. And during the rest of the day I'll just ignore my face. Like it's not even there. It's just me. With bumps on my face ... haha.

I've got my roaccutane today. I have to take 20 mg everyday. I am actually glad that I'm starting with a low dosis. I hope it will be enough! I will start next tuesday. I think I'll stop with the benzoylperoxide today. My face feels so dry allready and I think it's better to give it a few days to get back in it's old condition.

Oh and I did some highlights in my hair today. It's really cool! I'm a blondie :shhh: hihi. I just thought that since I can't go in the sun so much during the roaccutane I might just as well give my hair some fresh highlights! It makes me feel better. Althought I'm still tired and out-of-energy.

Just waiting for the time to fly ...



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×